# SDR SB05018

- Difficulty date: January 28, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Damaged
- Location: Nr 6 Spoiler Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT556 - DURING CRUISE, ENROUTE FROM TPA TO DCA, CREW REPORTED LOSING SYSTEM B HYDRAULIC FLUID.  FLIGHT DIVERTED TO CLT AND LANDED WITH A HYDRAULIC QUANTITY READING OF 1/4.  THE B SYSTEM ENGINE DRIVEN PUMP LIGHT ALSO ILLUMINATED ON LANDING AND WAS ON FOR APPROXIMATELY 10 MINUTES.  FLIGHT TAXIED TO THE GATE UNDER OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT WING NR 6 FLIGHT SPOILER ACTUATOR LEAKING HYDRAULIC FLUID FROM DAMAGED O-RING ON CHECK VALVE.  REMOVED AND REPLACED O-RING.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  RESERVICED HYDRAULIC FLUID.
